Title of article
Study of q-commutations in Uq(n+) Algebra Original Research Article
Author/Authors
Caldero P.، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1995
Pages
14
From page
444
To page
457
Abstract
Let g be a semi-simple Lie algebra with maximal nilpotent subalgebra n+. Let imageq(g) and Uq(n+) be the quantized enveloping algebras. We describe the set of normal elements of Uq(n+). We prove that each ideal of Uq(n+) can be generated by a normal sequence.
Journal title
Journal of Algebra
Serial Year
1995
Journal title
Journal of Algebra
Record number
699875
Link To Document